| Model Number |
3L92501 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Limb Fracture (4518)
| Date of Event |
06/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported as "one summer evening not too long ago this patient got into a disagreement with her daughter over some beverages.Disagreement quickly turned physical resulting in this patient falling down.As a result, she was chauffeur via ambulance to lvh muhl where a medical professional determined that such altercation resulted in her fracturing her femur.This event caused the previous implants to become compromised and surgeon (b)(6) services were called into action.Another surgeon made the decision to explant the femoral stem, head and liner and revise to a revision type stem with a dual mobility construct.Any further information was ruled as hear say and no other information is available at this time.There was no loosening and no surgical delay." doi: (b)(6) 2019.Dor: (b)(6) 2022.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.